# SDR SWIA20231005914

- Difficulty date: September 14, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 19,445 hours, 11,935 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FR85 BETWEEN STGR 27R-28R AS MARKED.   (C-CHECK RO 10/3/2023)   REMOVED AND REPLACED SHEAR CLIP AT FR85 BETWEEN STGR 27R-28R REF SRM 51-40-08. SEE CONTINUATION CARD FOR DETAILED STEPS PERFORMED. REPLACEMENT OF THIS SHEAR CLIP DOES NOT AFFECT OR CHANGE AIRCRAFT WEIGHT AND BALANCE.
